# SDR ALGA4417591710

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Aircraft time: 9,178 hours
- Engine: Allsn 250C47B
- Engine time: 6,684 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Flange
- Part number: 23007217
- Part serial: 1196137
- Condition: Cracked
- Location: Compressor
- Component: Compressor, Allsn, 250C47B
- Component part number: 23063379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKING OF FWD FLANGE BEYOND REPAIRABLE LIMITS.
